# SDR IPXA2017071019131

- Difficulty date: June 22, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5A705819
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY SHEAR TIE IS CORRODED AT BS 5-73 BETWEEN LONGERONS 48 - 49R.  REMOVED, FABRICATED, AND REPLACED THE SHEAR TIE IAW DWG A5A7058-19, AND SRM 51-33-01. (MINOR)
